MathSciNet Relay Station
MathSciNet bibliographic data
MR867650 (88a:05080) 05C30 (05A15 05C10 57M99)
Bender, Edward A.; Canfield, E. Rodney The asymptotic number of rooted maps on a surface. J. Combin. Theory Ser. A 43 (1986), no. 2, 244–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement